# SDR USAASB03042

- Difficulty date: March 19, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N341US
- Make and model: Boeing 737301
- Aircraft serial: 23510
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IND - MAINTENANCE REPORTED THE EMEGENCY LIGHT BATTERY PACK, FOR THE LEFT OVERWING EXIT LIGHT, HAS LOW VOLTAGE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  OPERATIONAL CHECK GOOD.  (M)
